# SDR SIMA20130322002

- Difficulty date: March 22, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 35,890 hours, 29,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT CENTER FUSELAGE 1 CORR DAMAGE BETWEEN FR13 AND 14 STRINGERS 20R-21R.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED DOUBLER IAW EO#EM 53MR-2102.  THE AIRCRAFT WAS RETURNED TO SERVICE.
